# SDR FDEA201810083254

- Difficulty date: October 8, 2018
- Submitted: November 17, 2018
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 71,433 hours, 27,177 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK SEAT TRACK HAS EVIDENCE OF CORROSION ON UPPER SURFACE AT BS1636 LBL 47.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMIT IAW SRM 53-00-52-1A ALLOWABLE   DAMAGE 1, CARRIED OUT REPAIR IAW SRM 53-00-52-22 REPAIR 3, OPTION 2 REV 125, THIS IS A MAJOR REPAIR.
